Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Rodosthenous, Neofytos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Rodosthenous, Neofytos and Zervos, Mihail (2017) Watermark options. Finance and Stochastics, 21 (1). pp. 157-186. ISSN 0949-2984

Gapeev, Pavel V. and Rodosthenous, Neofytos (2016) Perpetual American options in diffusion-typemodels with running maxima and drawdowns. Stochastic Processes and Their Applications, 126 (7). pp. 2038-2061. ISSN 0304-4149

Gapeev, Pavel V. and Rodosthenous, Neofytos (2015) On the drawdowns and drawups in diffusion-type models with running maxima and minima. Journal of Mathematical Analysis and Applications, 434 (1). pp. 413-431. ISSN 0022-247X

Gapeev, Pavel V. and Rodosthenous, Neofytos (2014) Optimal stopping problems in diffusion-type models with running maxima and drawdowns. Journal of Applied Probability, 51 (3). pp. 799-817. ISSN 0021-9002

This list was generated on Sat Jan 19 21:32:26 2019 GMT.